# SDR ASAA2025022756260

- Difficulty date: February 27, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 6,905 hours, 1,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD HOSE CHAFFING ON THE RH ELEVATOR TAB CONTROL MECHANISM SRXR430X. GROUNDED - YES. ACCOMPLISHED MINOR REPAIR TO RH HORIZONTAL STABILIZER MECHANISM INBD FRAME P/N 251A2430-36 IAW EA# M9-27EA-28324 REV 00 SRXR430X.
